Issue | Title | |
Volume 6, Issue 1 (1986) | Analytic functionals | Details PDF |
Roberto Luiz Soraggi | ||
Volume 16, Issue 2 (1996) | Analytic torsion forms and torsion-signature | Abstract PDF |
Donggeng Gong | ||
Volume 22, Issue 1 (2003) | Ananalytic proof of the theorems of Pappus and Desargues | Abstract PDF |
Erwin Kleinfeld, Tuong Ton-That | ||
Volume 24, Issues 2 (2005) | Andrè flat flocks | Abstract PDF |
Vikram Jha, Norman L. Johnson | ||
Volume 10, suppl. 2 (1990) | Anelementary proof for the non-parallelizability of oriented grassmannians | Details PDF |
Rolf Kultze | ||
Volume 2, Issue 1 (1982) | Anelli ternari di Lister semisemplici | Abstract PDF |
Luigi Profera | ||
Volume 13, Issue 1 (1993) | Anon-realizable lopsided subset of the 7-cube | Abstract PDF |
Walter D. Morris jr. | ||
Volume 12 (1992) | Anote on discretely compact operators | Abstract PDF |
Hans Jürgen Reinhardt | ||
Volume 22, Issue 1 (2003) | Anote on elimination of imaginaries for pairs of fields | Abstract PDF |
Stefano Leonesi, Sonia L'Innocente, Carlo Toffalori | ||
Volume 12 (1992) | Anote on ![]() |
Details PDF |
Igor Kluvànek, Gerhard May | ||
Volume 7, Issue 2 (1987) | Approximation of finitely defined operators in function spaces | Details PDF |
F. Altomare | ||
Volume 14, Issue 2 (1994) | Arf rings and characters | Abstract PDF |
Sinan Sertöz | ||
Volume 11 (1991) | Around the quotient bornological spaces | Abstract PDF |
L. Waelbroeck | ||
Volume 24, Issue 1 (2005) | Art galleries with k-guarded guards | Abstract PDF |
Pawel Zylinski | ||
Volume 22, Issue 1 (2003) | Aruler and segment-transporter constructive axiomatization of plane hyperbolic geometry | Abstract PDF |
Victoria Klawitter | ||
Volume 10, suppl. 1 (1990) | Ashort proof of Alexandrov-Fenchel\'s inequality | Abstract PDF |
G. Ewald | ||
Volume 8, Issue 2 (1988) | Aspects of the metric theory of tensor products and operator ideals | Abstract PDF |
Andreas Defant, Klaus Floret | ||
Volume 12 (1992) | Aspects of the uniform λ-property | Abstract PDF |
Robert H. Lohman | ||
Volume 30, Issue 1 (2010) | Asymptotic behavior for a nonlocal diffusion problem with Neumann boundary conditions and a reaction term | Abstract PDF |
Nabongo Diabaté, Théodore K. Boni | ||
Volume 24, Issues 2 (2005) | Asymptotic stability in the large of the solutions of almost periodic impulsive differential equations | Abstract PDF |
Gani Tr. Stamov | ||
Volume 24, Issue 1 (2005) | Atomic decomposition in regulated domains | Abstract PDF |
Teemu Hanninen | ||
Volume 9, Issue 2 (1989) | Über die Blaschkesche kovariante Ableitung und die kinematische Abbildung | Abstract PDF |
M. Husty, P.T. Nagy | ||
Volume 11 (1991) | Über direkte Summanden von Azumata-Moduln | Details PDF |
Sigurd Elliger | ||
Volume 7, Issue 1 (1987) | Baire properties of (LF)-spaces | Abstract PDF |
P.P. Narayanaswami | ||
Volume 16, Issue 2 (1996) | Baire properties of locally convex spaces | Details PDF |
N. Berscheid | ||
Volume 23, Issue 1 (2004) | Banach-Steinhaus type theorems in locally convex spaces for linear bounded operators | Abstract PDF |
Samir Lahrech | ||
Volume 28, Issue 2 (2008) | Best Simultaneous ![]() |
Abstract PDF |
H´ector H. Cuenya, Claudia N. Rodriguez | ||
Volume 21, Issue 2 (2002) | Beutelspacher's parallelism construction | Abstract PDF |
Norman L. Johnson | ||
Volume 13, Issue 1 (1993) | BIBDs that are both quasi-derived and quasi-residual | Abstract PDF |
Alan Rahilly | ||
Volume 28, suppl. 1 (2008) | Bi-harmonic maps and bi-Yang-Mills fields | Abstract PDF |
Toshiyuki Ichiyama, Jun-ichi Inoguchi, Hajime Urakawa | ||
Volume 6, Issue 1 (1986) | Bi-ideals and generalized bi-ideals in semigroups | Details PDF |
Francesco Catino | ||
Volume 7, Issue 1 (1987) | Bi-ideals in orthodox semigroups | Details PDF |
Maria Maddalena Miccoli | ||
Volume 2, Issue 2 (1982) | Blocking-sets contenuti nell’unione di tre rette formanti fascio | Abstract PDF |
Rosa Stangarone, Antonio Terrusi | ||
Volume 26, Issue 2 (2006) | Bol planes of orders ![]() ![]() |
Abstract PDF |
Norman L. Johnson | ||
Volume 14, Issue 1 (1994) | Bounded, Montel and compact operators on spaces of Moscatelli type | Abstract PDF |
J.A. López Molina, M.J. Rivera | ||
Volume 2, Issue 1 (1982) | Calotte complete in ![]() |
Abstract PDF |
Luca Maria Abatangelo, Michele Pertichino | ||
Volume 24, Issues 2 (2005) | Canonical coordinate systems and exponential maps of n-loop | Abstract PDF |
Henrietta Toman | ||
Volume 28, Issue 2 (2008) | Canonical decompositions induced by ![]() |
Abstract PDF |
Laurian Suciu | ||
Volume 3, Issue 2 (1983) | Cappi e permutazioni | Abstract PDF |
Rita Capodaglio Di Cocco | ||
Volume 27, suppl. 1 (2007) | Cardinal invariants for 𝐶-cross topologies | Abstract PDF |
Andrzej Kucharski, Szymon Plewik | ||
Volume 1, Issue 1 (1981) | Catene di cerchi ottenibili mediante punti pseudoregolari rispetto ad una conica di un piano di Galois | Abstract PDF |
Mauro Capursi | ||
Volume 34, Issue 1 (2014) | Centralizers in Hall's universal and direct limits of finitary symmetric groups | Abstract PDF |
O. H. Kegel, M. Kuzucuoglu | ||
Volume 18, Issue 1 (1998) | Characterisations of Kiepert, Jarabek and Feuerbach hyperbolas | Abstract PDF |
Zvonko Cerin | ||
Volume 30, Issue 1 (2010) | Characterization of idempotent 2-copulas | Abstract PDF |
William F. Darsow, Elwood T. Olsen | ||
Volume 24, Issue 1 (2005) | Characterizations by normal coordinates of special points and conics of a triangle | Abstract PDF |
Charles Thas | ||
Volume 10, Issue 1 (1990) | Characterizations of almost shrinking bases | Abstract PDF |
M. Gupta, P.K. Kamthan | ||
Volume 23, Issue 2 (2004) | Chern-Simons field theory on Non-Commutative Plane | Abstract PDF |
Luigi Martina | ||
Volume 30, Issue 1 (2010) | C-α-Compact Spaces | Abstract PDF |
Mani Agrawal | ||
Volume 28, suppl. 1 (2008) | Classification results and new examples of proper biharmonic submanifolds in spheres | Abstract PDF |
Adina Balmus, Stefano Montaldo, Cezar Oniciuc | ||
Volume 21, Issue 2 (2002) | Codimension Two Homogeneous Sub-manifolds of Space Forms | Abstract PDF |
Helvecio Pereira De Castro, Maria Helena Noronha | ||
Volume 9, Issue 1 (1989) | Codimension two product submanifolds with non-negative curvature | Abstract PDF |
Yuriko Y. Baldin, Maria Helena Noronha | ||
Volume 17 (1997) | Coefficient multipliers with closed range | Abstract PDF |
Leonhard Frerick | ||
Volume 21, Issue 1 (2002) | Coercivity properties for monotone functionals | Abstract PDF |
V. V. Motreanu, M. Turinici | ||
Volume 14, Issue 1 (1994) | Collineation groups of the smallest Bol 3-nets | Abstract PDF |
Gábor Nagy | ||
Volume 26, Issue 1 (2006) | Collineation groups of translation planes constructed by multiple hyper-regulus replacement | Details PDF |
Vikram Jha, Norman L. Johnson | ||
Volume 19, Issue 1 (1999) | Combinatorial properties of convex cones in ![]() |
Abstract PDF |
Mircea Balaj | ||
Volume 22, Issue 2 (2003) | Combinatorics of open covers (IX): Basic properties | Abstract PDF |
L. Babinkostova, M. Scheepers | ||
Volume 30, Issue 1 (2010) | Common Fixed Point Theorems in Uniform Spaces | Abstract PDF |
Vanita Ben Dhagat | ||
Volume 12 (1992) | Compact convex sets in non-locally-convex linear spaces | Abstract PDF |
H. Weber | ||
Volume 16, Issue 1 (1996) | Compact homogeneous Einstein manifolds in codimension two | Abstract PDF |
A.C. Asperti, H.P. De Castro, M.H. Noronha | ||
481 - 540 of 1118 Items | << < 4 5 6 7 8 9 10 11 12 13 > >> |
e-ISSN: 1590-0932